MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC TIBIAL INSERT SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 208-25-09
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Aseptic loosening (4883)
Date of Event 03/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial bilateral tka on (b)(6) 1995.The patient had a previous right knee revision on (b)(6) 2010 due to unknown reasons.The patient's right knee was revised again on (b)(6) 2021 due to unknown reasons.No further patient information/medical history provided.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information h7: z-0019-2022.
 
Additional Manufacturer Narrative
Additional information - a2, b6, b7, d8, d10 h6.Investigation results - the revision reported was likely the result of a degradation of the bond between the tibial tray and the bone and patient-related conditions after being implanted for over 10 years, which led to aseptic (non-infected) tibial loosening.However, this cannot be confirmed as the devices were not returned for evaluation and images of the explanted devices and pre-revision radiographs were not provided.These devices are used for treatment not diagnosis.There is no other information available.Correction, f6, f8-blank.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: b, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Report #1 of 2 for this event.It was reported a patient underwent a right total knee revision approximately fourteen (14) years, four (4) months after an initial bilateral total knee arthroplasty procedure.Subsequently, nine (9) years, seven (7) months later, the patient underwent a second right knee revision procedure due to aseptic (non-infected) loosening of the tibial component.An operative report was provided.The femoral component was noted to be well fixed.It was noted there was no peri-operative complications.The patient was noted to be in stable condition.No further patient impact was reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following corrections have been made: b1, b2, b5, g2 (correcting initial report), g3 (correct follow up report #3 to 21-jan-2026), h6: clinical code, h10.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-00167 if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CC TIBIAL INSERT SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15759457
Report Number1038671-2022-01431
Device Sequence Number14996113
Product Code JWH
UDI-Device Identifier10885862054401
UDI-Public10885862054401
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2013
Device Model Number208-25-09
Device Catalogue Number208-25-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/12/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer11/14/2022
07/25/2023
Not provided
02/11/2026
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date12/01/2022
08/08/2023
01/10/2025
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale